Mori's memory function formalism in nonlinear statistical hydrodynamics
Annales de l'I.H.P. Physique théorique, Tome 19 (1973) no. 4, pp. 375-386
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1973__19_4_375_0,
author = {Kuni, F. M. and Novozhilova, T. Yu. and Adjemjan, L. C.},
title = {Mori's memory function formalism in nonlinear statistical hydrodynamics},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {375--386},
year = {1973},
publisher = {Gauthier-Villars},
volume = {19},
number = {4},
mrnumber = {356692},
zbl = {0293.76005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1973__19_4_375_0/}
}
TY - JOUR AU - Kuni, F. M. AU - Novozhilova, T. Yu. AU - Adjemjan, L. C. TI - Mori's memory function formalism in nonlinear statistical hydrodynamics JO - Annales de l'I.H.P. Physique théorique PY - 1973 SP - 375 EP - 386 VL - 19 IS - 4 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1973__19_4_375_0/ LA - en ID - AIHPA_1973__19_4_375_0 ER -
%0 Journal Article %A Kuni, F. M. %A Novozhilova, T. Yu. %A Adjemjan, L. C. %T Mori's memory function formalism in nonlinear statistical hydrodynamics %J Annales de l'I.H.P. Physique théorique %D 1973 %P 375-386 %V 19 %N 4 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1973__19_4_375_0/ %G en %F AIHPA_1973__19_4_375_0
Kuni, F. M.; Novozhilova, T. Yu.; Adjemjan, L. C. Mori's memory function formalism in nonlinear statistical hydrodynamics. Annales de l'I.H.P. Physique théorique, Tome 19 (1973) no. 4, pp. 375-386. http://geodesic.mathdoc.fr/item/AIHPA_1973__19_4_375_0/